- -

Weak completeness of the Bourbaki quasi-uniformity

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Weak completeness of the Bourbaki quasi-uniformity

Show full item record

Sánchez Granero, M. (2001). Weak completeness of the Bourbaki quasi-uniformity. Applied General Topology. 2(1):101-112. doi:10.4995/agt.2001.3018.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81917

Files in this item

Item Metadata

Title: Weak completeness of the Bourbaki quasi-uniformity
Issued date:
[EN] The concept of semicompleteness (weaker than half-completeness) is defined for the Bourbaki quasi-uniformity of the hyperspace of a quasi-uniform space. It is proved that the Bourbaki quasi-uniformity is semicomplete ...[+]
Subjects: Bourbaki quasi-uniformity , Hausdorff quasi-uniformity , Half-completeness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.3018
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.3018
The author acknowledges the support of the Spanish Ministry of Science and Technology, under grant BFM2000-1
Type: Artículo

This item appears in the following Collection(s)

Show full item record